Can I take dayquil and Claritin (loratadine) d at the same time?

Stimulant medication. Both dayquil and Claritin (loratadine) d contain stimulants, so it would be duplication to take them together. The phenylephrine in dayquil is weaker than the Pseudoephedrine in Claritin (loratadine) d. Dayquil is for colds, and you should not take antihistamines like Claritin (loratadine) when you have a cold anyway. Antihistamines slow the clearance of secretions and prolong viral respiratory infections.